# SDR SIMA202009109001

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 7,112 hours, 4,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT 1 FLASHLIGHT INOPERATIVE.  C/A-RAR FWD FLIGHT ATTENDANT FLASHLIGHT, IAW AMM 33-51-01.
